# SDR FDEA202512052220

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,940 hours, 22,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DEACTIVATION PIN IS MISSING RED FLAG. AMM 52-10-00-03-02  NO MEL OR OIL RELIEF, DUE TO THIS FLAG BEING  EMERGENCY EQUIPMENT A/C MAY NOT ENTER INTO SERVICE  UNTIL FLAG AND PIN ASSY IS INSTALLED.    IAW AMM 52-10-00-03-02 INSTALLED SERVICEABLE PIN AND FLAG ASSY  IAW AMM 52-10-00-03-02, GOOD FOR SERVICE.
